# SDR UIEA201000161

- Difficulty date: June 23, 2009
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 43,927 hours, 6,543 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Broken
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CORNER AT OTBD AFT L/E WING FLAP WAS BROKEN. (0.5" X 0.5"). 1. "REMOVED THE DAMAGE AS SRM 51-70-17. 2. "LAY-UP REPAIRED THE DAMAGE WITH EA9390A/B RESIN BM 59-3 TYH-2.  FABRIC AS SRM 51-70-17. CURED UNDER VACUUM. 3. "SANDED SMOOTH THE REPAIR AREA AS SRM 51-70-17. 4. "RESTORED THE FINISH AS AMM 51-21-00"
